# SDR AU981156

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Spring
- Condition: Failed
- Location: Cockpit Seat
- Component: 3A0900021010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CAPTAIN'S SEAT LOCKING PAWL SPRING SEPARATED.   PART TC:  33,669.
